# SDR CA000310005

- Difficulty date: February 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2721 · Rudder Tab Control System
- Part: Gear
- Condition: Misrigged
- Location: Rudder Tab
- Component: Rudder Gear Tab, Dhav, C6CF11743
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ABNORMAL RUDDER INPUTS REQUIRED TO MAINTAIN STRAIGHT FLIGHT.  MTCE HAD CHANGED QUADRANT GEAR LOCATED INSIDE THE RUDDER GEAR TAB.  FULL RIGGING PROCEDURES WERE NOT FOLLOWED BY OPERATOR.  FULL RIGGING C/W AND PROBLEM SOLVED.
